# SDR AU001021

- Difficulty date: August 23, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILISER LOWER SKIN CRACKED AT THE CHEMICALLY MILLED EDGE BETWEEN STN 156.00 AND STN 158.00. CRACK LENGTH 50.8MM(2IN).
